Jump to content

JOC Tee Shirts


Obarno

Recommended Posts

  • Platinum Member

I bought a tee shirt at the Donington show and very smart it is too.  For various reasons I only wore it last week for an hour a day at the gym for 4 days. I have since come out in a rash around my kneck, top of arms and a bit on my upper body.  Around that time I started on some new drugs following a hospital stay. I'm certainly not saying that the tee shirt is the problem. but has any one else had a similar experience?

Link to comment
Share on other sites

  • Platinum Member

I have worn my Summer Camp T shirt loads, sweated a lot in it at Summer Camp and have worn it since then and not run into any rash or irritations on my end. I don't have mine to hand but think they are Hanes which is usually a good shirt?

Link to comment
Share on other sites

  • Platinum Member

Thanks for that, mines a Gildan, but I'm really only curious to see if it's me!

Link to comment
Share on other sites

  • Administrators

Hi Peter Previous t-shirts were Fuit of the loom. The new Club T-shirts  are Gildan another very reputable supplier ! I will wear one of these new ones and see what happens as I haven't worn one yet !

Link to comment
Share on other sites

  • Platinum Member

Excellent Stewart - thank you. As I said I started on some new drugs, but it just seemed strange that the effected area was small! I will ask my doctor also for any thoughts.

Link to comment
Share on other sites

I have issues with most new clothing, So have to wash ahead of wearing for the first time. This is due to the colour fixants used in the dyeing process being very irritative. Could possibly be this ?

I find most man made fibres used in clothing to be a problem. Cotton and natural fibres seem less of a problem.

 

 

Sent from my iPad using Tapatalk

Link to comment
Share on other sites

  • Platinum Member

Thanks Chris - I too am sensitive to some things so more than likely this is what the problem is.

Link to comment
Share on other sites

  • 3 weeks later...
  • Platinum Member

How stupid of me - of course it's the gym! Must be allergic to exercise! Better stop quickly!

Link to comment
Share on other sites

  • Administrators

Hi Peter back on topic what was the conclusion with the T-shirt ? I have worn one and no issues ? Did Chris's suggestion work out?

Link to comment
Share on other sites

  • Platinum Member

Hi Stewart - sorry not to have come back to you on this but I'm very sure now that it is a new drug that I started taking. I spoke to the surgeon and skin irritation is a known side effect. I have now stopped taking it and hope that I will return to normal! So nothing wrong with the tee shirt which I will now enjoy wearing again!

Link to comment
Share on other sites

  • Administrators

Hi Stewart - sorry not to have come back to you on this but I'm very sure now that it is a new drug that I started taking. I spoke to the surgeon and skin irritation is a known side effect. I have now stopped taking it and hope that I will return to normal! So nothing wrong with the tee shirt which I will now enjoy wearing again!

 

Sorry to hear about the medical issues can't be very pleasant.

 

We have split the post into a new subject regarding your bumper  https://www.jeepowners.club/forum/index.php/topic,8295.msg62444/topicseen.html

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

guidelines